On the Convergence of Orbits in Sequence Space l^2

Authors

  • Marco Mpimbo Department of Mathematics, University of Dar es Salaam, Tanzania.

DOI:

https://doi.org/10.4314/tjs.v47i3.26

Keywords:

Diagonal operators, Convergence of Orbits of operators, Vandermonde matrix, Norm topology

Abstract

Abstract

This paper discusses the convergence of orbits for diagonal operators defined on . In particular, the basis elements of  are obtained using the linear combinations of the elements of the orbit. Furthermore, via the classical result of the determinant of the Vandermonde matrix, it is shown that, the more the elements of the orbit are used, the faster the convergence of the orbit to the basis elements of .

Keywords: Diagonal operators, Convergence of Orbits of operators, Vandermonde matrix, Norm topology.

Downloads

Download data is not yet available.

Downloads

Published

31-08-2021

How to Cite

Mpimbo, M. . (2021). On the Convergence of Orbits in Sequence Space l^2. Tanzania Journal of Science, 47(3), 1174–1183. https://doi.org/10.4314/tjs.v47i3.26

Issue

Section

Articles